# SDR PCAA0001001

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Strut
- Part number: 85210263101
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3692 IN PHL- PASSENGER DOOR WAS FOUND DIFFICULT TO OPEN AND CLOSE.  PASSENGERS WERE DEPLANED NORMALLY.  MAINTENANCE INSPECTED AND FOUND THE AFT DOOR STRUT BROKEN.  REMOVED AND REPLACED FORWARD AND AFT STRUTS IAW DHC PROCEDURES.  DOOR OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
